# SDR DALA2014062303742

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 12LT BS 1437.   LONGERON REMOVED, NEW SECTION AND SPLICE DRILLED AND ADJUSTED, NEW SECTION OF LONGERON AND SPLICE TREATED AND PAINTED, NEW SECTION OF LONGERON AND SPLICE INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-4, 53-02 FIG 18, AND 51-10-3, PAR 21 AND 14.
